Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had a triple bypass surgery, have high cholesterol, BP and high pulse rate. Cause for legs swelling?

I have been on bystolic 2.5mg for 10 to 12 weeks for my heart rate is high. BP runs 110 to 120 i had triple bypass in March of 2012 Had a twin sister die from a heart attack 10 years ago.and Dr. said what I had was genetic from my mother side. We always carried low BP Cholesterol before heart surgery ran 215 HDL 61 Dr here in Florida said my pause is too high which runs 95 to 98. I have always been hyper He put me on this bystolic and I take 2.5 cause the whole 5mg make me so tired and hard to breath. Now I notice that my feet are so swollen that I can hardly walk can not tie my shoes and i am dizzy also
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Swelling of feet in this setting needs investigations to exclude heart failure...
[There are other reason - kidney, liver, veins, low protein and anaemia...]

If increasing the dose of beta blocker does not help and you have side effects - a drug from a different class may be added.
But it is better to investigate first as to the cause of the rate.

Anxiolytics are helpful at times

Discuss with your doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor